RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Appl. Math. Lett., 2015, Volume 46, Pages 44–49 (Mi amlet1)  

On real-valued oscillations of a bipendulum

Valery V. Kozlova, Alexander P. Buslaevb, Alexander G. Tatashevc

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, 119991, Russia
b Department of Higher Mathematics, Moscow State Automobile and Road University (MADI) and MTUCI, Moscow, Russia
c Department of Math. Cybernetics, Moscow Technical University of Communications and Informatics (MTUCI) and MADI, Moscow, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 2.723.2014/K
This work has been supported by Education Ministry of Russian Foundation, Project No. 2.723.2014/K.


DOI: https://doi.org/10.1016/j.aml.2015.02.003


Bibliographic databases:

Document Type: Article
Received: 29.12.2014
Revised: 02.02.2015
Accepted:03.02.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/amlet1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:100

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019